Access count of this item: 111

Files in This Item:
File Description SizeFormat 
0906-8.pdf1.21 MBAdobe PDFView/Open
Title: A Note on Alternating Pushdown Automata With Sublogarithmic Space
Authors: Xu, Jianliang
Inoue, Katsushi
Wang, Yue
Ito, Akira
Keywords: Alternating Pushdown Automata
Sublogarithmic space complexity
One-way versus two-way
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 55
End page: 63
URI: http://hdl.handle.net/2433/59461
MR Number: 1414030
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.